# SDR SWAA2021070684673

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 68-034 AFT PIT STA 767+3 RBL22 TRANSITION PANEL UPPER AND LOWER SURFACES HAVE CORROSION ; / [01] REMOVED CORROSION; INSPECTED WITH 10X MAG GLASS; NO DEFECTS IAW SRM 53-60-15-1A-1; [02] ORIGINAL T= .050' LOSS OF .007' REMAINING T= .043' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 DETAIL A-A TOOLING # 32351 CAL DUE 01/12/22; [03] VERIFIED STEPS 1 AND 2 C/W; [04] REMOVED SHIELD IAW SRM 51-40-02-0G-0; [05] VERIFIED NEW SHIELD AS P/N 146A8127-12 ATAG WN6108 IAW DWG 146A0081 REV A; [06] VERIFIED CARD STEP 5.; [07] LOCATED AND DRILLED NEW SHIELD ASSY. IAW SRM 51-40-05-G0-; DWG 146A0081 REV A; [08] VERIFIED CARD STEP 7.; [09] SHIELD ASSY INSTALLED ON TTG8Q004E0V5; [10] VERIFIED SHIELD INSTALLATION ON TTG8Q004E0V5; [11] VERIFIED ALL RII REQUIREMENTS C/W FOR REPAIRS; AUDIT C/W
